Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Stomach pain, gynecological, weight loss, mildly thickened pancreas, pancrioflat,lesuide 25

Hi i am tirtha Ghosh, one of my family member was suffering from a Stomach pain after taking any kinds of foods (mostly deep fried food).She has a gynecological problem (overy Syst and fibroid in utras). She lost 21 Kg weight just wwithin 6 months with proper dieting as suggested by gynecologist . The doctor suggested to do a ultar sound of full abdomain, report is showing midly thickned pancrias . After that octor has give a medicine pancrioflat. Now another doctoris saying it is not pancriatities he has given lesuide 25. So what will be the right way...
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi Tirtha,

The problems your relative has is called indigestion.

The drug pancrioflat she was first prescribed is a pancreatic enzyme, helping in digestion of food properly.

The other drug, lesuide increases the speed of passing of foods in the intestinal tract, thus, relieving the pain.

Both drugs can be taken at the same time depending on the physical examination.

Hope it helped!
Answered: Sat, 2 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor